본문 바로가기
KERD
논문KCI 등재

광범위 약제내성 폐결핵 약물치료 중 발생한 색소녹내장 1예

A Case of Pigmentary Glaucoma Due to Multidrug-Resistant Tuberculosis Treatment

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 광범위 약제내성 폐결핵치료를 위해 clofazimine을 복용하던 중 발생한 색소녹내장 1예를 보고하고자 한다. 증례요약: 23세 남자가 광범위 약제내성 결핵으로 약물 치료 중 양안 시야 흐림을 주소로 내원하였다. 환자는 타 병원에서 폐결핵으로 일차항결핵제를 처방 받았으나 불규칙하게 복용 중 광범위 약제내성 결핵으로 진단 후 6개월 전부터 결핵치료를 위해 clofazimine 경구 약을 추가한 후 얼굴피부가 어두운 갈색으로 변하는 소견을 호소하였다. 초진 시 교정시력이 우안 0.15, 좌안 0.5, 안압은 우안 50 mmHg, 좌안 48 mmHg로 측정되었다. 세극등검사상 양안의 각막부종과 각막혼탁이 관찰되었으며, 전방은 흐린 염증소견이 관찰되었다. 색각검사상 양안 모두 색약의심 소견 및 시야검사상 양안 상비측 시야결손이 관찰되었다. 양안의 전방각경검사상 개방각이었으나 섬유주에 침착된 색소가 관찰되었다. 결핵약에 의한 색소녹내장 진단하에 최대 약물 치료를 시행하였으나 안압 조절이 불량하여 양안 섬유주절제술을 시행하였다. 수술 후 안압은 양안 12 mmHg, 시력은 우안 0.9, 좌안 1.2로 호전되었다. 결론: Clofazimine 복용의 안과합병증으로 기존에 보고되지 않았던 녹내장 발병의 첫 번째 증례이고, 녹내장 발병 기전으로는 clofazimine의 전신적인 색소침착과 관련된 안구 내 전방각의 색소 침착에 의한 녹내장으로 생각된다. 본 증례보고상 녹내장 안약으로는 안압이 조절되지 않아서 섬유주절제술을 시행하여 안압을 성공적으로 조절할 수 있었다.

Abstract

Purpose: To report a case of secondary pigmentary glaucoma due to clofazimine treatment for extensive drug-resistant tuberculosis. Case summary: A 23-year-old man presented with blurred vision in both eyes. The patient started to take clofazimine for extensive drug-resistant tuberculosis six months prior, after which his facial skin color changed to a dark-brown. Intraocular pressure (IOP) was 50 mm Hg in the right eye and 48 mm Hg in the left eye. Slit lamp examination revealed corneal edema, opacity, and flare in the anterior chamber in both eyes. A color vision test revealed a mild color defect in both eyes. Visual field (VF) test revealed superior temporal VF loss in the left eye. Gonioscopy revealed open angles with high pigmentation in the trabecular meshwork in both eyes. The patient was diagnosed with pigmentary glaucoma, and maximum tolerated medical therapy was performed. However, the IOP was uncontrolled. Trabeculectomy was performed in both eyes. Postoperative IOP was measured to be 12 mm Hg in both eyes without medication, and visual acuity measured 20/22 in the right eye and 20/17 in the left eye. Conclusions: To the best of our knowledge, this report is the first case of clofazimine being a possible cause of pigmentary glaucoma in a patient with extensive drug-resistant tuberculosis.

참고문헌 (15)

  1. Barry VC., "A new series of phenazines(rimino-compounds)with high antituberculosis activity", Nature, 179, pp.1013~1015 (1957)
  2. Arbiser JL., "Clofazimine: a review of its medical uses and mechanisms of action", J M Acad Dermatol, 32(2 Pt1), pp.241~247 (1995)
  3. Ahmad S., "Current status and future trends in the diagnosis and treatment of drug-susceptible and multidrug-resistant tuberculosis", J Infect Public Health, 7, pp.75~91 (2014)
  4. Morrison NE., "Clofazimine binding studies with deoxyribonucleic acid", Int J Lepr Other Mycobact Dis, 44, pp.475~481 (1976)
  5. Yano T., "Reduction of clofazimine by mycobacterial type 2 NADH : quinone oxidoreductase : a pathway for the generation of bactericidal levels of reactive oxygen species", J Biol Chem, 286, pp.10276~10287 (2011)
  6. Oliva B., "Anti-staphylococcal activity and mode of action of clofazimine", J Antimicrob Chemother, 53, pp.435~440 (2004)
  7. Dey T., "Outcomes of clofazimine for the treatment of drug-resistant tuberculosis : a systematic review and meta-analysis", J Antimicrob Chemother, 68, pp.284~293 (2013)
  8. Holdiness MR., "Clinical pharmacokinetics of clofazimine. A review", Clin Pharmacokinet, 16, pp.74~85 (1989)
  9. Gopal M., "Systematic review of clofazimine for the treatment of drug-resistant tuberculosis", Int J Tuberc Lung Dis, 17, pp.1001~1007 (2013)
  10. Garrelts JC, "Clofazimine : a review of its use in leprosy and Mycobacterium avium complex infection", DICP, 25, pp.525~531 (1991)
  11. Forster DJ., "Bull’s eye retinopathy and clofazimine", Ann Intern Med, 116, pp.876~877 (1992)
  12. Niyadurupola N., "Pigment dispersion syndrome and pigmentary glaucoma-a major review", Clin Experiment Ophthalmol, 36, pp.868~882 (2008)
  13. Farrar SM., "Current concepts in pigmentary glaucoma", Surv Ophthalmol, 37, pp.233~252 (1993)
  14. Campbell DG., "Pigmentary dispersion and glaucoma. A new theory", Arch Ophthalmol, 97, pp.1667~1672 (1979)
  15. Li J., "Drug-induced ocular disorders", Drug Saf, 31, pp.127~141 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (24건)